# SDR 2006FA0001025

- Difficulty date: October 3, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 30B47451
- Part serial: 43B568
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,054 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 6841.5.30) DURING A SCHEDULED INSPECTION, EDDY CURRENT NDT REVEALED A CRACK IN THE LT ENGINE HP COMPRESSOR STAGE 1 ROTOR.  (K)
